# SDR 98ZZZX1647

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disk
- Part number: 772512
- Condition: Pitted
- Location: Eng C12
- Part time: 11,786 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE C12 DISK HAS PITTING ON RADIUS.  NO DAMAGE ALLOWED IN RADIUS BETWEEN WEB AND SNAP DIAMETERS.  INSPECTION 01, SECTION 4(B), TASK 72-36-46.  PART RETURNED TO CUSTOMER AS SCRAP.  TC:  10,381.
